# SDR JJBA201906192015

- Difficulty date: June 12, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 34,409 hours, 21,881 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Nlg Downlock
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAILED OCF, LANDING GEAR DISAGREEMENT, ALL GEAR WOULD NOT RETRACT. TROUBLESHOT PROXIMITY SWITCHES AND HARNESS. FOUND NLG DOWN LOCK A CONNECTOR P4661 WITH PUSHED PIN. RE-SEATED PIN IN CANNON PLUG. PERFORMED PROXIMITY SWITCH FUNCTIONAL CHECK. OPS CHECK GOOD. PERFORMED LANDING GEAR EXTENSION AND RETRACTION. OPS CHECK GOOD.
